Translator Disclaimer
may 2021 Binomial Sums with Pell and Lucas Polynomials
Dongwei Guo, Wenchang Chu
Bull. Belg. Math. Soc. Simon Stevin 28(1): 133-145 (may 2021). DOI: 10.36045/j.bbms.200525

Abstract

Binomial sums with Pell and Lucas polynomials as weight functions are explicitly evaluated. Their special cases result in several interesting identities concerning Fibonacci and Lucas numbers. Two of them confirm the summation formulae proposed recently by Ohtsuka and Tauraso (2020).

Citation

Download Citation

Dongwei Guo. Wenchang Chu. "Binomial Sums with Pell and Lucas Polynomials." Bull. Belg. Math. Soc. Simon Stevin 28 (1) 133 - 145, may 2021. https://doi.org/10.36045/j.bbms.200525

Information

Published: may 2021
First available in Project Euclid: 2 June 2021

Digital Object Identifier: 10.36045/j.bbms.200525

Rights: Copyright © 2021 The Belgian Mathematical Society

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 1 • may 2021
Back to Top